Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Pointwise bounded approximation and analytic capacity of open sets


Author: Steven Jacobson
Journal: Trans. Amer. Math. Soc. 218 (1976), 261-283
MSC: Primary 30A82
DOI: https://doi.org/10.1090/S0002-9947-1976-0419776-3
MathSciNet review: 0419776
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We examine the semi-additivity question for analytic capacity by studying the relation between the capacities of bounded open sets and their closures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A82

Retrieve articles in all journals with MSC: 30A82


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0419776-3
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society